# SDR 97ZZZX1024

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 6871311
- Condition: Cracked
- Location: Bearing Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL OF THE TURBINE, FOUND THE BEARING OIL TUBE TO HAVE A CRACK IN THE FLARE.
